International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Highly Regular Right-to-Left Algorithms for Scalar Multiplication

Authors:
Marc Joye
Download:
DOI: 10.1007/978-3-540-74735-2_10
URL: https://iacr.org/archive/ches2007/47270135/47270135.pdf
Search ePrint
Search Google
Conference: CHES 2007
BibTeX
@inproceedings{ches-2007-874,
  title={Highly Regular Right-to-Left Algorithms for Scalar Multiplication},
  booktitle={Cryptographic Hardware and Embedded Systems - CHES 2007, 9th International Workshop, Vienna, Austria, September 10-13, 2007, Proceedings},
  series={Lecture Notes in Computer Science},
  publisher={Springer},
  volume={4727},
  pages={135-147},
  url={https://iacr.org/archive/ches2007/47270135/47270135.pdf},
  doi={10.1007/978-3-540-74735-2_10},
  author={Marc Joye},
  year=2007
}